# SDR SWIA201541160

- Difficulty date: April 18, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 28,955 hours, 20,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 333 CORRODED BETWEEN STR 26L AND STR 26R.  REPAIRED FRAME AT FS333  BETWEEN STR 26L & STR 26R, REF: STS EA.
